Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 183, NWS Milwaukee, WI

August 25, 2006Green County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2006, 5:20 AM CDT for Green County, Lafayette County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2006, 5:20 AM CDT (10:20 UTC)
Expired
Aug 25, 2006, 5:51 AM CDT
In force
31 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Green County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 110 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 11:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 251020
SVRMKX
WIC045-065-251100-
/O.NEW.KMKX.SV.W.0183.060825T1020Z-060825T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 AM CDT FRI AUG 25 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 600 AM CDT

* AT 519 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 10 MILES SOUTH OF
  DARLINGTON...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARGYLE BY 540 AM CDT...
  MONROE AND NEW GLARUS BY 600 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4280 9013 4251 9021 4250 8937 4281 8938

$$

HENTZ
3 follow-up statements
000 
WWUS53 KMKX 251031
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
531 AM CDT FRI AUG 25 2006

WIC045-065-251100-
/O.CON.KMKX.SV.W.0183.000000T0000Z-060825T1100Z/
GREEN WI-LAFAYETTE WI-
531 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR LAFAYETTE AND GREEN COUNTIES...

AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR GRATIOT...OR ABOUT 11 MILES SOUTH OF 
DARLINGTON...MOVING EAST AT 30 MPH.  THE STRONGEST STORMS WERE NEAR 
THE ILLINOIS BORDER.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOMERS BY 540 AM CDT...
  SOUTH WAYNE...WOODFORD AND ARGYLE BY 545 AM CDT...
  BROWNTOWN AND JORDON CENTER BY 555 AM CDT...
  MONROE BY 600 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4279 9007 4251 9016 4250 8937 4281 8938

$$

HENTZ
000 
WWUS53 KMKX 251047
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 AM CDT FRI AUG 25 2006

WIC045-065-251100-
/O.CON.KMKX.SV.W.0183.000000T0000Z-060825T1100Z/
GREEN WI-LAFAYETTE WI-
546 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR LAFAYETTE AND GREEN COUNTIES...

AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR SOUTH WAYNE...OR ABOUT 15 MILES WEST OF 
MONROE...MOVING EAST AT 30 MPH. THE STRONGEST STORMS WERE ALONG THE 
ILLINOIS BORDER.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNTOWN AND JORDON CENTER BY 555 AM CDT...
  MONROE BY 600 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4278 9005 4251 9003 4250 8937 4281 8938

$$

HENTZ
000 
WWUS53 KMKX 251051
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 AM CDT FRI AUG 25 2006

WIC045-065-251100-
/O.CAN.KMKX.SV.W.0183.000000T0000Z-060825T1100Z/
GREEN WI-LAFAYETTE WI-
550 AM CDT FRI AUG 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE AND GREEN COUNTIES
IS CANCELLED...

THE PORTION OF THE SEVERE THUNDERSTORM PRODUCING THE LARGE HAIL HAS 
DROPPED JUST SOUTH INTO ILLINOIS.  THUNDERSTORMS WILL CONTINUE OVER 
LAFAYETTE AND WESTERN PORTIONS OF GREEN COUNTY...WITH SOME SMALL 
HAIL POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL WISCONSIN.

LAT...LON 4279 9007 4251 9016 4250 8937 4281 8938

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:58 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Aug 25, 2:58 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 AM CDT FRI AUG 25 2006

.DISCUSSION...FORECAST FOCUS IS ON CONVECTION TODAY AND
TONIGHT...THEN ON QUIET WEATHER THROUGH WEEKEND.

ATMOSPHERE IS EXPECTED TO REMAIN MOIST AND UNSTABLE TODAY INTO THE
EVENING HOURS. CAPES ARE EXPECTED TO BE AROUND 3K. STRONG MOISTURE
CONVERGENCE FORECAST AHEAD OF CDFNT EXPECTED TO BE APPROACHING
WESTERN WISCONSIN BY AROUND 18Z. PRECIPITABLE WATER CLOSE TO 2
INCHES. MODELS INDICATE H700 OMEGA OVERLAYING STRONG QCONVERGENCE
THIS AFTERNOON THROUGH EVENING HOURS. IN ADDITION...A STRONG
THETA-E RIDGE...QPV AND ISENT LIFT ARE EXPECTED. THE FRONT IS NOT
FORECAST TO EXIT EASTERN CWA UNTIL AFTER 06Z...THEN MID LEVELS DRY
OUT QUICKLY AND THE DYNAMICS DIMINISH. EXPECT CONVECTION TO
DIMINISH EARLY THIS MORNING...THEN REDEVELOP THIS AFTERNOON AS THE
FRONT APPROACHES DURING MAX HEATING. CONVECTION SHOULD
CONTINUE ALONG AND AHEAD OF THE FRONT...ENDING FROM THE WEST EARLY
IN THE EVENING...AND FINALLY ENDING IN THE EAST AFTER MIDNIGHT.

DRY HIGH PRESSURE BUILDS ACROSS WESTERN GREAT LAKES REGION
SATURDAY...AND LINGERS THROUGH AT LEAST WEDNESDAY. A PROLONGED
PERIOD OF QUIET WEATHER IS EXPECTED WITH TEMPERATURES NEAR
SEASONAL NORMALS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 25, 4:18 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CDT FRI AUG 25 2006

WIZ046-047-051-052-056>060-062>072-260930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
418 AM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN TODAY AND THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO CONTINUE NEAR AND JUST NORTH OF A WARM FRONTAL
BOUNDARY THIS MORNING. A FEW OF THESE STORMS COULD PRODUCE
MARGINALLY SEVERE HAIL. SOME STORMS OR REPEATING STORMS WILL
PRODUCE HEAVY RAINS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY
IN AREAS WHICH HAVE RECEIVED HEAVY RAINFALL.

THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS
EVENING AS LOW PRESSURE MOVES INTO SOUTHWEST WISCONSIN...THEN
TOWARD EAST CENTRAL WISCONSIN WITH A TRAILING COLD FRONT PUSHING
FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LMZ643>646-665-260930-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
418 AM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND JUST
NORTH OF A WARM FRONTAL BOUNDARY THIS MORNING. A FEW OF THESE
STORMS COULD PRODUCE MARGINALLY SEVERE HAIL.

THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS
EVENING AS LOW PRESSURE PUSHES INTO SOUTHERN TO EAST CENTRAL
WISCONSIN. LARGE HAIL...DAMAGING WINDS AND SOME WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HENTZ

In the hours before

Special weather statement, Aug 25, 1:25 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
125 AM CDT FRI AUG 25 2006

WIZ046-047-056-057-062-063-067>069-250730-
COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK-
125 AM CDT FRI AUG 25 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM...

THUNDERSTORMS INCREASING OVER SOUTHWEST WISCONSIN.

AT 125 AM...THE FIRST BATCH OF THUNDERSTORMS THAT ADVANCED INTO
PARTS OF SOUTH CENTRAL WISCONSIN HAVE CONTINUED TO WEAKEN.  SHOWERS
AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC TO
MONTELLO AND REEDSBURG.  THESE SHOWERS WERE MOVING TO THE EAST AT 25
MPH.  GUSTY WINDS TO 35 MPH MAY ACCOMPANY SOME OF THESE SHOWERS.

FARTHER WEST...STRONGER THUNDERSTORMS WERE RACING EAST ACROSS
NORTHERN IOWA AND SOUTHERN MINNESOTA TOWARD SOUTHWEST WISCONSIN.
THESE THUNDERSTORMS WILL BE PUSHING RAPIDLY EAST AT 40 MPH AND WILL
AFFECT THE AREA FROM THE WISCONSIN DELLS TO SPRING GREEN...
DODGEVILLE...MINERAL POINT AND DARLINGTON BETWEEN 215 AM AND 330
AM.

THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS COULD RESULT IN
LARGE HAIL...HOWEVER MORE THAN LIKELY THEY WILL WEAKEN OR REMAIN AT
A SIMILAR INTENSITY AS THEY PUSH INTO SOUTH CENTRAL WISCONSIN.

HEAVY RAINFALL AND FLOODING...ESPECIALLY IN THOSE AREAS THAT RECEIVED
HEAVY RAINFALL WEDNESDAY NIGHT AND THURSDAY WILL ALSO BE A THREAT
LATE TONIGHT. IT IS POSSIBLE THAT SOME LOCATIONS COULD RECEIVE
SEVERAL INCHES OF RAIN DURING THE LATE NIGHT.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE
UNSETTLED WEATHER EXPECTED TONIGHT.

MBK
Special weather statement, Aug 25, 2:25 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 AM CDT FRI AUG 25 2006

WIZ046-047-056-057-062-063-067>069-250900-
COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK-
225 AM CDT FRI AUG 25 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM...

THUNDERSTORMS APPROACHING SOUTH CENTRAL WISCONSIN.

AT 225 AM...A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED
FROM NEAR FOND DU LAC AND SHEBOYGAN SOUTHWEST TO MARKESAN AND THE
WISCONSIN DELLS.  WIND GUSTS TO 40 MPH MAY ACCOMPANY SOME OF THESE
SHOWERS.

A WEAKENING BATCH OF THUNDERSTORMS WAS PUSHING FROM NORTHEAST IOWA
INTO SOUTHWEST WISCONSIN.  THESE THUNDERSTORMS ARE PUSHING TO THE
EAST AT 30 MPH AND WILL AFFECT THE AREA FROM REEDSBURG TO SPRING
GREEN...DODGEVILLE AND BELMONT BETWEEN 3 AM AND 4 AM.

THERE IS A SLIGHT CHANCE THAT THESE THUNDERSTORMS COULD RESULT IN
LARGE HAIL AND WIND GUSTS TO 50 MPH...HOWEVER MORE THAN LIKELY THEY
WILL CONTINUE TO WEAKEN AS THEY PUSH INTO SOUTH CENTRAL WISCONSIN DUE
TO A MORE STABLE ATMOSPHERE ACROSS THE REGION.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE
UNSETTLED WEATHER EXPECTED TONIGHT.

MBK
Special weather statement, Aug 25, 3:25 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CDT FRI AUG 25 2006

WIZ046-047-056-057-062-063-067>069-251000-
COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK-
325 AM CDT FRI AUG 25 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM...

THUNDERSTORMS WERE APPROACHING SOUTH CENTRAL WISCONSIN.

AT 325 AM...A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED
FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO NEAR THE DELLS.

A BATCH OF THUNDERSTORMS WAS PUSHING EAST FROM NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.  THESE THUNDERSTORMS WERE MOVING TO THE EAST AT
30 MPH AND WILL AFFECT THE IOWA AND SAUK COUNTY AREA FROM REEDSBURG
TO SPRING GREEN...DODGEVILLE AND BELMONT BETWEEN 4 AND 5 AM.
THESE STORMS WILL PRODUCE MODERATE TO HEAVY RAINFALL AND SMALL HAIL
AS THEY PUSH INTO SOUTH CENTRAL WISCONSIN.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE
UNSETTLED WEATHER EXPECTED DURING THE EARLY MORNING HOURS.

HENTZ
Special weather statement, Aug 25, 4:25 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT FRI AUG 25 2006

WIZ046-047-056-057-062-063-067>069-251100-
COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK-
425 AM CDT FRI AUG 25 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM...

STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN.

AT 425 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN
FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN.  THESE THUNDERSTORMS
WERE MOVING TO THE EAST AT 35 MPH AND WERE AFFECTING AREAS FROM
SOUTHERN SAUK INTO IOWA COUNTY. THESE STORMS WILL PRODUCE MODERATE
TO HEAVY RAINFALL AND SMALL HAIL.  THE STRONG THUNDERSTORMS WILL
AFFECT LAFAYETTE AND PORTIONS OF DANE COUNTY BY 500 AM.

A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR
FOND DU LAC AND SHEBOYGAN WEST TO MARQUETTE AND NORTHERN SAUK COUNTY
NEAR THE DELLS.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE
UNSETTLED WEATHER EXPECTED DURING THE EARLY MORNING HOURS.

HENTZ
Local storm report, Aug 25, 5:05 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             BELMONT                 42.74N 90.33W
08/25/2006  E0.50 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

&&

GD
Special weather statement, Aug 25, 5:05 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT FRI AUG 25 2006

WIZ046-047-056-057-062-063-067>069-251100-
COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK-
505 AM CDT FRI AUG 25 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM...

STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN.

AT 505 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN
FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN.  THESE THUNDERSTORMS
WERE MOVING TO THE EAST AT 40 MPH AND WERE AFFECTING AREAS IN
SOUTHERN IOWA AND LAFAYETTE COUNTY. THESE STORMS WERE PRODUCING
HEAVY RAINFALL AND 1/2 INCH HAIL.  THESE STRONG THUNDERSTORMS WILL
PUSH INTO GREEN AND SOUTHERN DANE COUNTIES BY 530 AM.

ELSEWHERE A BAND OF SHOWERS AND SCATTERED THUNDERSTORMS EXTENDED
FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO AREAS NORTH AND WEST OF
MADISON...INTO THE DELLS AREA.

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:51 AM CDTSpecial Marine WarningMKX84 min
Aug 25, 7:28 AM CDTSpecial Marine WarningMKX92 min
Aug 25, 8:47 AM CDTSevere Thunderstorm WarningMKXSauk58 min
Aug 25, 9:43 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk77 min
Aug 25, 10:32 AM CDTSevere Thunderstorm WarningMKXJefferson43 min
Aug 25, 11:00 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock42 min
Aug 25, 2:39 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth21 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.